I am married and my wife have taken 5 to7 ipills in a year. She has gain wait and her hair fall started is it the side effects of the pill?
I am also worried it won't effect her kidney?
Will she be pregnant in future?
Please reply asap.
Welcome to this forum.
An intake of 5 to 7 I pills in a year is not so serious that it could affect her fertility.
This is a hormonal pill which could make her cycle irregular.Gaining weight and hair loss could be due to other issues like obesity or hypothyroidism.She needs a checkup for those factors.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Infertility , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.